# SDR 2008UALA04326

- Difficulty date: August 14, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 52,499 hours, 10,718 cycles
- Engine: Pwa PW4077
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNWANTED FUEL TRANSFER INTO LEFT MAIN TANK FROM CENTER TANK.  FUEL TRANSFER FROM RIGHT MAIN TANK INTO LEFT MAIN TANK ALSO WITH CROSS FEED OPEN.
